# SDR SWAA2022030143226

- Difficulty date: January 9, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 57,600 hours, 34,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C DISTRIBUTION BAY; CABIN FLOORBOARD BREAK PANEL ASSY AT STA.540 RIGHT OF CENTER LINE CRACKED / REMOVED AND REPLACED PANEL REF SRM 51-40-02.
